# SDR CA021003003

- Difficulty date: September 13, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,829 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0213500
- Condition: Leaking
- Location: Mlg
- Component: Tire, 0213500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIRE RUN FOR 46.0 HOURS TIRE WOULD LEAK 25 PERCENT PER DAY. TIRE LEAKS THROUGH SIDE WALL VENTS. THIS IS SECOND TIRE THIS WEEK TO DO THIS. SECOND TIRE HAD 413 HOURS.
